# SDR SWAA2025121251232

- Difficulty date: December 10, 2025
- Submitted: December 12, 2025
- Operation: Air carrier
- Aircraft: N947WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36924
- Aircraft time: 50,121 hours, 30,627 cycles
- System (JASC): 2520 · Passenger Compartment Equipment
- Part: Screw
- Condition: Missing
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 11F TRAY TABLE BROKEN  AT SEAT 11F.   REPLACED A MISSING TRAY TABLE SCREW IAW CMM 25-23-46.
